# SDR ABXA2022081781

- Difficulty date: August 17, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 90,883 hours, 41,279 cycles
- System (JASC): 2760 · Drag Control System
- Part: Speed Brake
- Condition: Warning Message
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, EICAS "AUTO SPEEDBRAKE" DISPLAYED. TAXI"D BACK PER COMPANY DIRECTION AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED AUTO SPEEDBRAKE SYSTEM IAW B767 MEL 27-62-1A. AICRAFT RETURNED TO SERVICE.
